Aug 2, 2009
Dear Dr Bob, I am a regular reader of this site and really appreciate all your wonderful efforts in answering our important (and in many cases not so, but entertaining) questions. I am taking 2xper day after meals 200mg of Itraconazole. I will be going for blood tests again in a week or so (after my Thai hiv doc returms from Cape Town). Will this medication affect my CD4 and VL readings. I am not taking ART yet (but soon it seems!). Thanks
Response from Dr. Frascino
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Herpes After Swallowing Sperm Sign Of HIV AIDS
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
- Pain In Urethra After Unprotected Vaginal Sex Worried I Have
- Can You Get Hepatitis B After Vaccine?
- Does Doxycycline Treat Stds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.